# SDR DALA2018061103927

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 51,148 hours, 34,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE L1 AND R1 EXIT SIGNS FAILED TO ILLUMINATE DURING EMERGENCY LIGHT TEST.  MAINTENANCE FOUND THAT THE BATTERY POWER SUPPLY WAS BAD AT POSITION B5-123.  THE BATTERY POWER SUPPLY WAS REPLACED AND OPS CHECKED GOOD IAW AMM 33-51-03, WDM 33-51-12, AND FIM 33-50-00 810-801.
